Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932805
Lampe P. On the Approximate Periodicity of Sequences Attached to Non-Crystallographic Root Systems. EXPERIMENTAL MATHEMATICS. 2018;27(3):265-271.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="non-crystallographic root system"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung